# SDR AALA2018121109033

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,674 hours, 12,214 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Excess Play
- Location: Lt Elevator
- Part time: 34,673 hours, 12,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGES HAVE EXCESSIVE PLAY.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE ELEVATOR IAW 26L30027001.
